# SDR GLBA20061109

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 25,438 hours, 30,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE MX INSPECTION A REPORT OF A FUEL LEAK WAS REPORTED ON THE LEFT LEADING EDGE NEAR THE FUEL BARRIER BOX AT WS 194.8 WING SKIN.  ALSO REMOVED TO FACILITATE REPAIR AT WS 177.8 - WS 226.8.  **SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON COMPLETION OF THE REPAIR **
